(Online) 7/27 (Tue.) My / Your story (Host: thomas)

回覆文章
thomas
YOYO member
文章: 4
註冊時間: 週五 8月 21, 2020 9:27 pm

(Online) 7/27 (Tue.) My / Your story (Host: thomas)

文章 thomas »

Hey! Guys, this time I would like to talk about my story. By talking to myself is a good way to reflect on all the events in the past and find the meaning of it. In the process, it may also be a way to inspire you and reflect yourself. During the meeting, I will share my story first, and then group you into discussion by each question below at a time.

Steve Jobs' Stanford Commencement Address: https://youtu.be/UF8uR6Z6KLc

Session 1

Questions:
1. Please recall the memory of when you were a student. Did you enjoy the time being a student? In terms of academic performance, most people tend to seek a measurement, which is your score, to value your accomplishments in the past. How did you feel? Besides academic performance, can you think of any other factors that are also important for students?

2. There is a famous quote which is “traveling is like climbing up a tree, only when you climb up to the top of it, you can clearly see the stance of your original country.” The meaning of that is staying in a different culture enables you to think differently, and develop different perspectives. Do you agree with that? Can you share any experience being similar to the quote imply.

Session 2

Questions:
1. Please recall the time of your career, and share the period that you enjoyed it the most. What makes you enjoy it? What did you learn from that? Even with the frustrating experience, we still can learn from that. So please share the time that you depress on your work. What are the difficulties you faced? What did you learn from that?

2. Apart from making money in order to go through life, what are the activities you are truly enjoying when you do that? Can you share what the most fascinating part is? Did it make you an expert of that domain? Share your expertise with others. Is there any relationship and meaning between the activities and the society? (For example, hiking could be a way that awakens people’s awareness of the environment.)


Agenda:
6:50 ~ 6:00 pm Zoom App testing and setup / Free Talk
7:00 ~ 7:10 pm Opening Remarks / Newcomer’s Self-introduction
(Session I)
7:10 ~ 7:50 pm Discussion and sharing Session (40 mins)
7:50 ~ 8:00 pm Taking a 10 Minutes Break (Intermission)
(Session II)
8:00 ~ 8:40 pm Discussion and sharing Session (40 mins)
8:40 ~ 8:50 pm Summarization (10 mins)
8:50 ~ 9:00 pm Concluding Remarks / Announcements

Additional info:
➤ If you don't have Zoom:
Please download, install and test the Zoom App BEFORE the meeting. If you're using it for the first time or having trouble during the testing, please come into the meeting 15 minutes before the meeting time for assistance.
➤ You can choose to turn on your camera or only the audio for the meeting.
➤ To download Zoom: https://zoom.us/download
➤ Please get the Zoom Meeting Link from YoYo Line Group. If you are a newcomer, please contact to yoyo.club.tw@gmail.com
回覆文章